# SDR EXDA2019092500000

- Difficulty date: September 20, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N973AA
- Make and model: Stbros SD360
- Aircraft serial: SH3749
- Aircraft time: 25,293 hours, 24,401 cycles
- Engine: Pwa PT6A67R
- Engine time: 27,997 hours, 28,535 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A67R
- Part serial: PCE106035
- Condition: Flamed Out
- Location: Zone 600
- Part time: 27,997 hours, 28,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE FROM KSUS TO KDTO THE RIGHT ENGINE HAD AN UNCOMMANDED SHUT DOWN IN FLIGHT. THE FLIGHT CREW ASKED ACT TO LAND AT THE NEAREST AIRPORT. THE AIRCRAFT WAS CLEARED TO LAND AT KFSM WITHOUT ANY FURTHER PROBLEMS.
